RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 5, Pages 211–223 (Mi fpm1444)  

A connection of series approximations and the basis of the Krylov space in block algorithms of Coppersmith and Montgomery

M. A. Cherepniov

M. V. Lomonosov Moscow State University

Abstract: In this paper, some properties of the Wiedemann–Coppersmith algorithm are studied. In particular, when the matrix of a linear system is symmetric, an orthogonal basis of the Krylov space is constructed with the help of approximations of formal series from odd steps of this algorithm. We propose some modifications that use the described properties.

Full text: PDF file (152 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 193:4, 622–630

UDC: 512.62

Citation: M. A. Cherepniov, “A connection of series approximations and the basis of the Krylov space in block algorithms of Coppersmith and Montgomery”, Fundam. Prikl. Mat., 17:5 (2012), 211–223; J. Math. Sci., 193:4 (2013), 622–630

Citation in format AMSBIB
\Bibitem{Che12}
\by M.~A.~Cherepniov
\paper A connection of series approximations and the basis of the Krylov space in block algorithms of Coppersmith and Montgomery
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 5
\pages 211--223
\mathnet{http://mi.mathnet.ru/fpm1444}
\transl
\jour J. Math. Sci.
\yr 2013
\vol 193
\issue 4
\pages 622--630
\crossref{https://doi.org/10.1007/s10958-013-1489-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899445662}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1444
  • http://mi.mathnet.ru/eng/fpm/v17/i5/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:136
    Full text:69
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020